# SDR CA031001002

- Difficulty date: May 18, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393226
- Part serial: 02329H1976
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT COCKPIT WINDOW CRACKED DURING DESCENT AT 18000 FT. AIRPLANE FERRIED FOR WINDOW REPLACEMENT.
